I have been on Priatiq for about 2and half weeks. I love it but by dinner time it wears off and I get depressed, agitated and quarrelsome should I maybe be taking another 50 mg tab later in the day also?
Person's Gender: Female
Person's Age: 64
I have tried every antidepression med on the market and the pristiq helps with pain gives me energy and it makes me feel great and I want to stick it out but nights are bad. Should I ask my doctor if I could take another pill or half in the evening?
I am honored to assist you. My answers are for information purposes only. They don’t substitute for a visit to a doctor’s office. Doctor/patient relationship is not established.
In clinical studies, doses of 50-400 mg/day were shown to be effective, although no additional benefit was demonstrated at doses greater than 50 mg/day and adverse events and discontinuations were more frequent at higher doses.
2 and half weeks is not enough for the medication to become fully effective.
It could take several weeks.
You should consult your doctor.
I recommend you continue to take the dose until it becomes fully effective.
It takes 4-6 weeks from the beginning to be effective.
Trained in the multiple medical fields for many years.